# SDR DALA2025120808964

- Difficulty date: November 29, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 53,844 hours, 38,413 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SCUFF PLATE CRACKED.    REPLACED JAMB PAN ON NR 408 IAW LOG 1325090. (1327367)
